Conformal Iterated Function Systems with Overlaps
Dynamical Systems: An International Journal
For a conformal iterated function system satisfying the bounded distortion property and the weak separation condition, we prove a formula for the Hausdorff dimension of the attractor, and establish the equality between the Hausdorff dimension and the growth dimension. Furthermore, a relation between the open set condition and the weak separation condition is given.
Deng, Qi-Rong, Sze-Man Ngai.
"Conformal Iterated Function Systems with Overlaps."
Dynamical Systems: An International Journal, 26 (1): 103-123.